Posted by: Angel | 2009-09-03

Primolut depot injection

I am 8 weeks pregnant and there was blood spotting for 3 days and the doctor gave me primolut depot injection and i hope this won' t harm the baby. And i am to take 4 of the injection in 4 weeks but i just started it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It will not harm the baby.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: | 2009-09-17

I was put on primolut depot injection, having complained about seeing dirty water,/ blood, but any time that I take the injection , then I will see blood coming out, I will like to know wheather it is normal, for I complained to the Doctor that I am seeing blood with the hope of getting solution to the problem but rather seeing the traces of blood, I am only two weeks old, for this pregnacy,
Kindly asdvise me on this, should I continue to take the remaing injections.?

Reply to
Posted by: angel | 2009-09-04

Thank you

Reply to angel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.